# SDR SWAA2019120939399

- Difficulty date: November 26, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED IN WELL AND TOP OF SEAT TRACK BETWEEN BS. 480 TO BS. 520, LBL 45. / R&R SEAT TRACK IAW SRM AND DWG.
